Ibuprofen Apteo Med 400mg x 12 tablets

Synoptis Pharma


£8.99 £12.00




The indication for the use of Apteo Med Ibuprofen 400 mg is mild or moderate pain (e.g. toothache, headache) and fever. The drug can be used by adults and adolescents over 12 years of age weighing more than 40 kg.

Composition of Apteo Med Ibuprofen 400mg:

Active substance: ibuprofen (Ibuprofenum). Each coated tablet contains 400 mg of ibuprofen and excipients: tablet core - lactose monohydrate, maize starch, hypromellose, colloidal anhydrous silica, microcrystalline cellulose, sodium croscarmellose, magnesium stearate; tablet coating - Opadry White 03G28692: hypromellose, titanium dioxide (E171), macrogol 6000, macrogol 400.

Action of Apteo Med Ibuprofen 400mg:

The non-steroidal anti-inflammatory drug ibuprofen is an active substance that has analgesic, antipyretic and anti-inflammatory properties. Apteo Med Ibuprofen 400 mg is used in the symptomatic treatment of pain and fever in people weighing over 40 kg (adults, adolescents over 12 years of age).

Application:
Apteo Med Ibuprofen 400 mg is indicated for the symptomatic treatment of mild or moderate pain (including headache, toothache, menstrual pain) and fever. For short-term use only.

Additional information:
Store the product out of reach of children at room temperature. It is recommended to protect against the effects of moisture and light. Use in women in the first and second trimester: only on the recommendation of a doctor, otherwise use of the drug is not recommended. Can be used in women during breastfeeding: after consulting a doctor, the drug can be used for no longer than 3 days (fever) or 4 days (pain). The drug contains lactose, which means that people with known intolerance to some sugars should consult a doctor before using the drug. You should not drink alcohol while taking the drug, because the risk of side effects increases - mainly from the central nervous system and digestive system.

Contraindications:
Do not use in case of hypersensitivity to any component of the drug. Do not use in people under 40 kg of body weight and in children under 12 years of age. In the following cases, the use of the drug is contraindicated: difficulties in breathing, asthma, runny nose, edema or hives after the use of acetylsalicylic acid (or other non-steroidal anti-inflammatory drugs); stomach ulcer (or two or more recent cases), bleeding in the stomach; history of gastrointestinal bleeding or perforation - after non-steroidal anti-inflammatory drugs; severe renal, heart or liver failure; bleeding (including bleeding in the brain - bleeding from the vessels in the brain); unexplained disorders of the hematopoietic system; significant dehydration, last trimester of pregnancy.

Side effects of Apteo Med Ibuprofen 400mg:

Some people using the drug may experience side effects. In order to minimize the risk of side effects, it is recommended to take the drug in low doses for a short time. The elderly are more likely to experience side effects. Taking ibuprofen may (slightly) increase your risk of stroke or heart attack. Edema, high blood pressure and heart failure have been reported with the use of non-steroidal anti-inflammatory drugs. If you notice any of the following symptoms, stop taking the medicine immediately and consult your doctor immediately: signs of intestinal bleeding - severe stomach pain, black tarry stools, vomiting blood or dark particles that look like coffee grounds; symptoms of a very rare but a severe allergic reaction - swelling of the face, tongue or throat, difficulty breathing, rapid heart rate, drop in blood pressure leading to shock (these can occur even after the first use of this medicine); severe skin reactions - rash all over the body, flaky skin peeling, blistering or peeling skin. The occurrence and severity of side effects, including those not included in the leaflet, require consultation with a doctor. Common side effects - gastrointestinal complaints (indigestion, heartburn, abdominal pain, nausea, vomiting, flatulence, diarrhea, constipation and slight bleeding from the stomach and / or intestines, which in exceptional cases may lead to anemia); rash. Uncommon side effects - runny nose; allergic reactions with skin rashes and itching, as well as attacks of bronchial asthma (with possible drop in blood pressure) making asthma worse, difficulty breathing (bronchospasm), shortness of breath - if you get any of the symptoms listed above, stop taking the medicine and consult a doctor immediately; gastrointestinal ulcers, sometimes with bleeding and perforation, inflammation of the lining of the mouth with ulceration (ulcerative stomatitis), gastritis, worsening of colitis and Crohn's disease; central nervous system disorders - headache, dizziness, insomnia, agitation, irritability or fatigue, paresthesia; blurred vision; sensitivity to light; hives, itching, purpura. Rare side effects - optic neuritis; toxic neuropathy of the optic nerve; hearing impairment; Tinnitus; dizziness; kidney damage (papillary necrosis) and increased uric acid levels in the blood. Very rare side effects - inflammation of the mucosa of the esophagus or pancreas, formation of membranous strictures in the small and large intestine (formation of diaphragm-like narrowing of the intestine); inflammation of the blood vessels; severe skin infections and soft tissue complications during infection with the smallpox virus (varicella); decreased urine output and edema (especially in patients with high blood pressure or impaired kidney function); cloudy urine (nephrotic syndrome), inflammation of the kidneys (interstitial nephritis), which may be associated with acute kidney failure; psychotic reactions, anxiety, confusional state, depression; exacerbation of infection-related inflammations (e.g. necrotizing fasciitis) during concomitant use of non-steroidal analgesics. If these symptoms develop or worsen, immediately contact your doctor for tests for the indications for the use of anti-infective drugs and / or antibiotics; arterial hypertension, palpitations, heart failure, myocardial infarction; symptoms of aseptic meningitis with a stiff neck, headache, nausea, vomiting, fever, or disturbed consciousness while taking ibuprofen. People with autoimmune diseases (systemic lupus erythematosus, mixed connective tissue disease), there is an increased risk of this type of complication - see a doctor if you experience these symptoms; severe skin reactions - skin rash with redness and blisters (e.g. Stevens-Johnson syndrome, toxic epidermal necrolysis / Lyell's syndrome), hair loss (alopecia); severe generalized hypersensitivity reactions; disorders of blood cell production (leukopenia, thrombocytopenia, neutropenia, pancytopenia, agranulocytosis, anemia, including aplastic and haemolytic anemia), the first symptoms of which are: fever, sore throat, superficial mouth ulcers, flu-like symptoms, severe exhaustion, nosebleeds and skin - if you notice such symptoms, stop treatment immediately and contact your doctor;

Dosage of Apteo Med Ibuprofen 400mg tablets:

The drug should be taken as prescribed by the doctor, or according to the instructions contained in the leaflet. The tablets should be taken with a glass of water. The drug is recommended to be used in the lowest doses for the shortest possible time needed to obtain a therapeutic effect. Adolescents over 12 years of age, adults (body weight: over 40 kg): use 1 tablet (400 mg) up to 3 times a day, at intervals of at least 6 hours. The daily maximum dose: 3 tablets (1200 mg ibuprofen). The need to use the drug for more than 3 days (in case of fever) or 4 days (in case of pain), and in adolescents longer than 3 days, should be discussed with your doctor.